Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Representation of surjective additive isometric embeddings between Hausdorff metric spaces of compact convex subsets in finite-dimensional Banach spaces

Tom 257 / 2021

Yu Zhou, Zihou Zhang, Chunyan Liu Studia Mathematica 257 (2021), 111-119 MSC: Primary 46B04; Secondary 46B20. DOI: 10.4064/sm200326-9-6 Opublikowany online: 23 July 2020

Streszczenie

Suppose that $X$ and $Y$ are real finite-dimensional Banach spaces. Let $(\operatorname{cc} (X),H)$ be the metric space of all nonempty compact convex subsets of $X$ equipped with the Hausdorff distance $H$, and let $f:(\operatorname{cc} (X),H)\rightarrow (\operatorname{cc} (Y),H)$ be a surjective additive isometric embedding. Then there is a surjective linear isometric embedding $\overline {f}:X\rightarrow Y$ such that $f(A)=\{\overline {f}(a): a\in A\}$ for every $A\in \operatorname{cc} (X)$.

Autorzy

  • Yu ZhouSchool of Mathematics, Physics and Statistics
    Shanghai University of Engineering Science
    Shanghai, 201620, P.R. China
    e-mail
  • Zihou ZhangSchool of Mathematics, Physics and Statistics
    Shanghai University of Engineering Science
    Shanghai, 201620, P.R. China
    e-mail
  • Chunyan LiuSchool of Mathematics, Physics and Statistics
    Shanghai University of Engineering Science
    Shanghai, 201620, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek